MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 FINNED 4 HOLE SHELL 56F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 FINNED 4 HOLE SHELL 56F; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that here was a hair found in the sterile packaging of the g7 cup.No adverse consequences were reported.Another implant was used to complete the procedure.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the returned product/provided photograph identified that product was returned with opened sterile packaging and there is debris in sterile packaging.Reported event could not be confirmed.Device history record was reviewed and no discrepancies relevant to the reported event were found.The likely condition of the device when it left zimmer biomet, or the root cause of the reported event cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 FINNED 4 HOLE SHELL 56F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14770952
Report Number0001825034-2022-01455
Device Sequence Number6128714
Product Code LPH
UDI-Device Identifier00880304672123
UDI-Public(01)00880304672123(17)320209(10)7183421
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K142746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110017105
Device Lot Number7183421
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2022
Supplement Date Received by Manufacturer07/13/2022
Initial Report FDA Received Date06/22/2022
Supplement Report FDA Received Date07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown